Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual dysfunction after discontinuing Risperd

Posted by infectedmushrooms on May 29, 2007, at 13:31:07

In reply to Re: Sexual dysfunction after discontinuing Risperd linkadge, posted by Paulbwell on May 25, 2007, at 11:01:56

Paulbwell are u saying you are now horny again and do u have to continue taking the Dextroamphetamine
to be horny or did it even you dopamine out over time and you don't have to conitnue the amphetamine drugs. Currently I am taking wellbutrin but it doesn't have any real effect. I am taking 150mg. What drugs have you tried...Any advise appreciated thanx~infected


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:infectedmushrooms thread:758879
URL: http://www.dr-bob.org/babble/20070524/msgs/760198.html